Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Vaginal Spotting While On Birth Control Pills?

I have spotting (brown) all day and have slight mentrual cramps type pressure. I am 44 yrs old, have been taking birth control pills for the last 10 yrs (for endometriosis) and had a tubal ligation 11yrs ago. What could be causing the spotting/mild discomfort?
Wed, 1 Mar 2017
Report Abuse
Psychiatrist 's  Response
birth control pills if missed for 3-4 continous days then can lead to bleeding. if you didnot miss your pills then you shouldnot have any spotting or bleeding. i would sugggest you to consult your gynae for spotting problem
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Vaginal Spotting While On Birth Control Pills?

birth control pills if missed for 3-4 continous days then can lead to bleeding. if you didnot miss your pills then you shouldnot have any spotting or bleeding. i would sugggest you to consult your gynae for spotting problem